RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 357–360 (Mi msb5572)  

Über die reguläre Darstellung einer abstrakten Gruppe. I

A. Kulakoff


Full text: PDF file (447 kB)

Bibliographic databases:

Received: 05.11.1936
Language:

Citation: A. Kulakoff, “Über die reguläre Darstellung einer abstrakten Gruppe. I”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 357–360

Citation in format AMSBIB
\Bibitem{Kul37}
\by A.~Kulakoff
\paper \"Uber die regul\"are Darstellung einer abstrakten Gruppe.~I
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 357--360
\mathnet{http://mi.mathnet.ru/msb5572}
\zmath{https://zbmath.org/?q=an:0017.15501|63.0068.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5572
  • http://mi.mathnet.ru/eng/msb/v44/i2/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:102
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019